# SDR ASOA201100338

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 5,024 hours, 3,428 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SEAT TRACK HAS SMALL AREA OF CORROSION ON RIGHT SIDE FS 744.15.  REMOVED CORROSION ON FWD SIDE LIP ON SIDEWALL SEAT TRACK.  REMOVED .070, FOUND TO BE OUT OF LIMITS.  .460 REMAINING AFTER DAMAGE REMOVAL, ORIGINAL IS .430 AFTER DAMAGE WAS REMOVED ITS NOW AT .500 ALL WORK DONE PER SRM 53-41-49-101-001-A01.   REMOVED SIDE SEAT RAIL PER AMM 53-00-49-00-801-A03.   INSTALLED SIDE SEAT RAIL PER SRM 51-41-00-001-001-A01. THIS IS A MINOR REPAIR.
